# SDR ASAA2014092809243

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,927 hours, 8,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAYED FAIL ON BOTH ND DISPLAYS.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYSTEM OPS TEST IAW MM34-43-00, OPS NORMAL.  NO FAULTS NOTED.
